# SDR 95ZZZX5463

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26567
- Make and model: Skrsky S58ET
- Aircraft serial: 581514
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Top Case
- Part number: S163520211
- Condition: Cracked
- Location: M/R Grbox
- Part time: 8,176 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEARBOX TOP CASE CRACKED AT FORWARD SUPPORT TUBE ATTACHMENT POINT.  REPLACED MAIN GEARBOX TOP CASE PN S1635-20211 WITH NEW.
